MathSciNet Relay Station
MathSciNet bibliographic data
MR1164151 (93k:11037) 11F20 (11E45 11M41)
Quine, J. R.; Song, Richard R. A double Stirling formula. Proc. Amer. Math. Soc. 119 (1993), no. 2, 373–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement